# SDR 2004FA0000931

- Difficulty date: December 16, 2004
- Submitted: December 21, 2004
- Operation: General aviation
- Aircraft: N601RT
- Make and model: Amtr ZODIAC
- Aircraft serial: 63314
- Aircraft time: 318 hours
- Engine: Rotax ROTAX912S2
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Broken
- Location: Lt Mlg
- Part time: 318 hours, 600 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT MAIN GEAR STRUT FAILED AT THE LOWER WELDMENT WHERE THE STRUT ATTACHES TO THE FORK. THIS DAMAGE HAD PROGRESSED AROUND THE ATTACHMENT IN THE FORM OF A CRACK UNTIL WEEKEND TO THE POINT OF FAILURE. THIS PART HAD BEEN FABRICATED BY THE KIT MANUFACTURER.
